Advertisement

What should I do if I overdose on lorazepam?

If you think you have overdosed on lorazepam, call 911 for emergency medical help. A lorazepam overdose could be life-threatening. Symptoms of lorazepam overdose include: sedation, confusion, coma, lethargy, low blood pressure, difficulty breathing, speech problems or even death.

Continue Learning about Anti-anxiety

How do I know if I'm taking too much anti-anxiety medication?
Dr. Sudeepta Varma, MDDr. Sudeepta Varma, MD
You may be taking too much anti-anxiety medication if you find you need it more often, and if your d...
More Answers
What anti-anxiety medicines are used to treat generalized anxiety disorder?
World Federation For Mental Health (WFMH)World Federation For Mental Health (WFMH)
One class of anti-anxiety medications, called benzodiazepines, works to immediately ease the symptom...
More Answers
What Should I Be Aware of Before I Start Taking Anti-Anxiety Medication?
What Should I Be Aware of Before I Start Taking Anti-Anxiety Medication?
How Do I Know If I'm Taking Too Much Anti-Anxiety Medication?
How Do I Know If I'm Taking Too Much Anti-Anxiety Medication?

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.